Alert archive / Mississippi / River Flood Warnings in 2013

River Flood Warning 4, NWS Memphis, TN

January 12, 2013Tallahatchie County, Mississippi

NWS Memphis, TN issued this river flood warning at Jan 12, 2013, 10:17 AM CST for Tallahatchie County, Mississippi. It took effect at Jan 14, 2013, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2013, 10:17 AM CST (16:17 UTC)
In effect from
Jan 14, 2013, 6:00 PM CST
Expired
Jan 14, 2013, 11:04 AM CST
In force
Issued by
NWS Memphis, TN
Flood severity
Minor

County Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 157 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallahatchie River at Locopolis (LOGM6).

Action stage
32 ft
Minor stage
33 ft
Moderate stage
35.5 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WGUS44 KMEG 121617
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1017 AM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
BUTTAHATCHIE RIVER...LITTLE TALLAHATCHIE CANAL...TALLAHATCHIE 
RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER ...YALOBUSHA RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC135-131617-
/O.NEW.KMEG.FL.W.0004.130114T1200Z-130114T1800Z/
/LOGM6.1.ER.130114T1200Z.130114T1200Z.130114T1200Z.NO/
1017 AM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14.
* AT 09 AM SATURDAY THE STAGE WAS...29.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 33.0 FEET.
AT 33.0 FEET,  FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER.  

$$

MSC071-093-145-131617-
/O.NEW.KMEG.FL.W.0005.130114T0224Z-130115T0336Z/
/ETAM6.1.ER.130114T0224Z.130114T1200Z.130114T2136Z.NO/
1017 AM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14.
* AT 09 AM SATURDAY THE STAGE WAS...13.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
AT 26.0 FEET,  COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6 
TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND IS
FLOODED.  

$$

MSC013-131617-
/O.NEW.KMEG.FL.W.0006.130114T0000Z-130114T0600Z/
/CCTM6.1.ER.130114T0000Z.130114T0000Z.130114T0000Z.NO/
1017 AM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YALOBUSHA RIVER AT CALHOUN CITY
* FROM SUNDAY JANUARY 13 UNTIL SUNDAY JANUARY 13.
* AT 09 AM SATURDAY THE STAGE WAS...20.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 23.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 23.0 FEET.
AT 23.0 FEET,  WIDESPREAD LOW LAND AND AGRICULTURAL FLOODING IS 
OCCURRING.  

$$

MSC095-131617-
/O.NEW.KMEG.FL.W.0007.130113T0406Z-130117T0900Z/
/BGBM6.1.ER.130113T0406Z.130114T1800Z.130117T0300Z.NO/
1017 AM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM SATURDAY JANUARY 12 UNTIL WEDNESDAY JANUARY 16.
* AT 02 PM THURSDAY THE STAGE WAS...8.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 12 AND 
  CONTINUE TO RISE TO NEAR 16.7 FEET BY MONDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY JANUARY 16.
AT 17.0 FEET,  WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.  

$$

MSC095-131617-
/O.NEW.KMEG.FL.W.0008.130112T2252Z-130116T0100Z/
/AMYM6.1.ER.130112T2252Z.130114T1200Z.130115T1900Z.NO/
1017 AM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM SATURDAY JANUARY 12 UNTIL TUESDAY JANUARY 15.
* AT 09 AM SATURDAY THE STAGE WAS...17.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 24.8 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 12 AND 
  CONTINUE TO RISE TO NEAR 24.8 FEET BY MONDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 15.
AT 25.0 FEET,  WIDESPREAD LOWLAND AND FARMLAND FLOODING IS OCCURRING.


$$

MSC087-095-131617-
/O.NEW.KMEG.FL.W.0009.130116T0200Z-000000T0000Z/
/ABDM6.1.ER.130116T0200Z.130116T1800Z.000000T0000Z.NO/
1017 AM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY JANUARY 15 UNTIL FURTHER NOTICE.
* AT 09 AM SATURDAY THE STAGE WAS...11.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.7 FEET WEDNESDAY JANUARY 16.
* FLOOD STAGE IS 13.0 FEET.
AT 14.0 FEET, FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE
WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO 
BEGINS TO FLOOD.  

$$
5 follow-up statements
883 
WGUS84 KMEG 130208
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CST SAT JAN 12 2013

THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC135-140208-
/O.CON.KMEG.FL.W.0004.130114T1200Z-130114T1800Z/
/LOGM6.1.ER.130114T1200Z.130114T1200Z.130114T1200Z.NO/
808 PM CST SAT JAN 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14.
* AT 07 PM SATURDAY THE STAGE WAS 30.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 33.0 FEET.
* AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER

$$
212 
WGUS84 KMEG 131738
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...LITTLE 
TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER...TALLAHATCHIE 
RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-141738-
/O.EXT.KMEG.FL.W.0007.000000T0000Z-130118T0300Z/
/BGBM6.1.ER.130113T1030Z.130115T1800Z.130117T2100Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17.
* AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.7 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 17.7 FEET BY TUESDAY JANUARY 15.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17.
* AT 18.0 FEET...THE FLOOD PLAIN BETWEEN TOWN CREEK AND THE 
  TOMBIGBEE RIVER IS FLOODED AND WATER IS FLOWING OVER HOOD ROAD. 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING ALONG HIGHWAY 6 NEAR 
  BIGBEE

$$

MSC095-141738-
/O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0524Z/
/AMYM6.2.ER.130112T1756Z.130114T1200Z.130116T2324Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL WEDNESDAY JANUARY 16.
* AT 11 AM SUNDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.7 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 12 AND WILL 
  CONTINUE RISING TO NEAR 25.7 FEET BY MONDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16.
* AT 25.0 FEET...WIDESPREAD LOWLAND AND FARMLAND FLOODING IS 
  OCCURRING

$$

TNC033-045-097-141737-
/O.EXT.KMEG.FL.W.0003.130113T1735Z-130117T1800Z/
/HLST1.1.ER.130113T1156Z.130113T1800Z.130117T1200Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM WEDNESDAY JANUARY 16 UNTIL THURSDAY JANUARY 17.
* AT 11 AM SUNDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL 
  CONTINUE RISING TO NEAR 11.0 FEET BY SUNDAY JANUARY 13. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THURSDAY JANUARY 17.
* AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$

MSC135-141737-
/O.EXT.KMEG.FL.W.0004.130115T0000Z-130115T0600Z/
/LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0000Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14.
* AT 11 AM SUNDAY THE STAGE WAS 30.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 33.0 FEET.
* AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER

$$

MSC071-093-145-141737-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-130115T0730Z/
/ETAM6.1.ER.130114T0508Z.130114T1200Z.130115T0130Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14.
* AT 11 AM SUNDAY THE STAGE WAS 23.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS
  6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP 
  LAND IS FLOODED

$$

MSC087-095-141737-
/O.EXT.KMEG.FL.W.0009.130116T1200Z-000000T0000Z/
/ABDM6.1.ER.130116T1200Z.130117T1200Z.000000T0000Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE.
* AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET THURSDAY JANUARY 17.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET BY THURSDAY JANUARY 17.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
889 
WGUS84 KMEG 140408
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1008 PM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC135-150408-
/O.EXT.KMEG.FL.W.0004.130115T0000Z-130115T1200Z/
/LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0600Z.NO/
1008 PM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM MONDAY JANUARY 14 UNTIL TUESDAY JANUARY 15.
* AT 09 PM SUNDAY THE STAGE WAS 31.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 33.0 FEET.
* AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER

$$
978 
WGUS84 KMEG 140726
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...COLDWATER 
RIVER...LITTLE TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER...
SAINT FRANCIS RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER...
TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED [...] OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-150726-
/O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.130113T2226Z.130114T0600Z.000000T0000Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL FURTHER NOTICE.
* AT 01 AM MONDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED

$$

MSC137-143-150155-
/O.CON.KMEG.FL.W.0012.000000T0000Z-130115T0155Z/
/SARM6.1.ER.130113T1702Z.130114T0300Z.130114T1955Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE COLDWATER RIVER NEAR SARAH
* UNTIL MONDAY JANUARY 14.
* AT 01 AM MONDAY THE STAGE WAS 22.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT 23.0 FEET...NUMEROUS HOMES IN MARKS ARE FLOODING

$$

MSC135-150726-
/O.CON.KMEG.FL.W.0004.130115T0000Z-130115T1200Z/
/LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0600Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM MONDAY JANUARY 14 UNTIL TUESDAY JANUARY 15.
* AT 01 AM MONDAY THE STAGE WAS 31.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 33.0 FEET.
* AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER

$$

MSC071-093-145-150400-
/O.CON.KMEG.FL.W.0005.000000T0000Z-130115T0400Z/
/ETAM6.1.ER.130114T1023Z.130114T1200Z.130114T2200Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14.
* AT 01 AM MONDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 14 AND 
  CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14.
* AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS
  6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP 
  LAND IS FLOODED

$$

MSC095-150726-
/O.EXT.KMEG.FL.W.0007.000000T0000Z-130117T1912Z/
/BGBM6.1.ER.130114T0347Z.130115T1800Z.130117T1312Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17.
* AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 17.2 FEET TUESDAY JANUARY 15.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY TUESDAY JANUARY 15.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING

$$

MSC095-150726-
/O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0142Z/
/AMYM6.1.ER.130112T1756Z.130113T0745Z.130116T1942Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL WEDNESDAY JANUARY 16.
* AT 01 AM MONDAY THE STAGE WAS 20.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 23.4 FEET TUESDAY JANUARY 15.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL 
  CONTINUE RISING TO NEAR 23.4 FEET BY TUESDAY JANUARY 15. THE RIVER 
  WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$

MSC087-095-150726-
/O.EXT.KMEG.FL.W.0009.130116T0900Z-000000T0000Z/
/ABDM6.1.ER.130116T0900Z.130118T0000Z.000000T0000Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE.
* AT 12 AM MONDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.6 FEET THURSDAY JANUARY 17.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND 
  CONTINUE TO RISE TO NEAR 14.6 FEET BY FRIDAY JANUARY 18.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

$$

TNC033-045-097-140756-
/O.CAN.KMEG.FL.W.0003.000000T0000Z-130114T0905Z/
/HLST1.1.ER.130113T1156Z.130113T1800Z.130114T0309Z.NO/
126 AM CST MON JAN 14 2013

FORECAST INFORMATION FOR
  S.F. FORK FORKED DEER RIVER NEAR HALLS
* AT 01 AM MONDAY THE STAGE WAS 8.6 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 8.5 FEET WEDNESDAY JANUARY 16.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET WEDNESDAY JANUARY 
  16.
* AT 8.5 FEET...WATER IS PONDING ON LOW LYING FARM LAND

$$
483 
WGUS84 KMEG 141704
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1104 AM CST MON JAN 14 2013

THE FLOOD WARNING HAS BEEN CANCELLED FOR THE TALLAHATCHIE RIVER
AT LOCOPOLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC135-141734-
/O.CAN.KMEG.FL.W.0004.000000T0000Z-130115T1200Z/
/LOGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1104 AM CST MON JAN 14 2013

FORECAST INFORMATION FOR
  TALLAHATCHIE RIVER AT LOCOPOLIS
* AT 10 AM MONDAY THE STAGE WAS 32.0 FEET AND STEADY.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 32.2 FEET LATER TODAY 
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...THE RIVER MAY GET A LITTLE HIGHER THAN 32.2 FEET
  BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE OF 33 FEET.
* AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS 
  OF THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 12, 5:35 AM CST, 4 hours 42 minutes earlier.

Area forecast discussion, Jan 12, 5:35 AM CST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
535 AM CST SAT JAN 12 2013

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 451 AM CST SAT JAN 12 2013/

DISCUSSION...
ANOTHER VERY COMPLEX FORECAST PACKAGE TONIGHT CONSISTING OF THE
THREAT OF SEVERE WEATHER TODAY...POSSIBLE FLOODING TODAY THROUGH
THE REMAINDER OF THE WEEKEND...AND POTENTIALLY SOME WINTRY
PRECIPITATION EARLY NEXT WEEK.

TEMPERATURES THIS MORNING ARE ABNORMALLY WARM FOR JANUARY...RANGING
FROM THE MIDDLE 50S IN NORTHEAST ARKANSAS...TO UPPER 60S IN
NORTHWEST MISSISSIPPI. RAIN SHOWERS AND THUNDERSTORMS ARE
DEVELOPING ACROSS MISSISSIPPI MOVING TO THE NORTHEAST INTO NORTH
MISSISSIPPI AT MORE THAN 40 MPH. SOUTHERLY FLOW CONTINUES TO PUMP
WARM MOIST AIR INTO THE REGION FROM THE GULF COAST.

THE SYNOPTIC PATTERN CONSISTS OF A DEEP BROAD TROUGH OVER THE
WESTERN THIRD OF THE NATION AND A HIGH AMPLITUDE TROUGH ALONG THE
EAST COAST RESULTING IN STRONG SOUTHWESTERLY FLOW ACROSS THE
MIDSOUTH. A COLD FRONT IS SLOWLY MOVING OUT OF THE CENTRAL PLAINS
AND WILL STALL...OR SLOWLY MOVE ACROSS THE MIDSOUTH OVER THE NEXT
48 HOURS. A SURFACE LOW WILL DEVELOP IN EAST TEXAS ALONG THE FRONT
THIS MORNING...TRACKING INTO THE MIDSOUTH THIS AFTERNOON. AN 850
MB LLJ BETWEEN 40 AND 50 KNOTS WILL ALSO DEVELOP AND MOVE FROM
EAST TEXAS INTO WEST TENNESSEE TODAY PROVIDING AMPLE DYNAMIC
SUPPORT FOR SHOWERS AND THUNDERSTORMS. HIGH MOISTURE...MODEST
DAYTIME HEATING AND PLENTY OF DYNAMIC SUPPORT WILL RESULT IN THE
POTENTIAL FOR STRONG TO SEVERE STORMS TODAY INTO THE EARLY EVENING
HOURS. UPPER JET STREAM SUPPORT IS NOT OPTIMALLY LOCATED FOR
SEVERE WEATHER...BUT NEVERTHELESS DEW POINTS IN THE UPPER 60S WILL
CONTRIBUTE TO CAPES IN EXCESS OF 500 J/KG IN JANUARY IS A LITTLE
CONCERNING. ADDITIONALLY...PW VALUES BETWEEN 1.5 AND 1.75 INCHES
WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL. A FLASH FLOOD
WATCH IS IN EFFECT FOR THE ENTIRE MIDSOUTH FROM NOON TODAY THROUGH
NOON SUNDAY. UPPER LEVEL STEERING FLOW PARALLEL TO THE SURFACE
FRONT WILL CAUSE STORMS TO TRAIN OVER THE SAME GENERAL AREA. BASIN
AVERAGE RAINFALL TOTALS WILL LIKELY BE BETWEEN 2 AND 4
INCHES...ALTHOUGH TOTALS IN EXCESS OF 5 INCHES IS POSSIBLE. HIGHS
TODAY MAY BE CURBED A LITTLE BY CLOUD COVER...BUT WAA WILL STILL
RESULT IN AFTERNOON HIGH TEMPERATURES AS WARM AS THE UPPER 70S IN
NORTH MISSISSIPPI. NORTHEAST ARKANSAS WILL BE IN THE LOW TO MIDDLE
60S..WITH LOW TO MID 70S COMMON ACROSS MOST OF THE MIDSOUTH.

WITH THE LOSS OF DAYTIME HEATING...AND THERMODYNAMIC
ENHANCEMENT...STORMS SHOULD DIMINISH IN INTENSITY TONIGHT. HOWEVER THE
850 JET WILL REMAIN OVER THE AREA...AT LEAST BEFORE MIDNIGHT
BEFORE IT WEAKENS AND SHIFTS OFF TO THE EAST. AS A RESULT...SOME
POTENTIAL FOR STRONG STORMS WILL CONTINUE FOR SEVERAL HOURS AFTER
SUNSET. AFTER MIDNIGHT...HEAVY RAIN WILL CONTINUE...BUT FOR THE
MOST PART THE SEVERE THREAT SHOULD COME TO AN END.

THE FOCUS FOR THE HEAVIEST RAIN WILL SHIFT TO THE EAST
SUNDAY...WITH THE BULLS EYE SHIFTING OVER EAST MISSISSIPPI AND THE
TENNESSEE RIVER VALLEY BY THE AFTERNOON HOURS. THE COLD FRONT WILL
ALSO SHIFT TO THE EAST ALLOWING COLDER AIR TO MOVE INTO THE
MIDSOUTH. TEMPERATURES WILL BE STEADY OR EVEN TURN COOLER DURING
THE DAY SUNDAY NORTH WIND USHERS IN COOLER AIR BEHIND THE FRONT.

THE NEXT FORECAST ISSUE IS THE POTENTIAL FOR WINTRY WEATHER MONDAY
AND TUESDAY MORNINGS. THE GFS IS E A BIT LESS BULLISH THIS RUN
WITH THE POTENTIAL FOR FROZEN/FREEZING PRECIPITATION. HOWEVER THE
ECMWF AND SOMEWHAT THE NAM CONTINUE TO INDICATE THE COLD AIR WILL
ARRIVE JUST AS THE MOISTURE IS EXITING RESULTING IN SOME POTENTIAL
FOR FROZEN OR FREEZING PRECIPITATION. IN ADDITION HPC GUIDANCE
MAKES ME RELUCTANT TO REMOVE WINTER WEATHER SO WILL KEEP A MIX IN
THE FORECAST...BUT OVERALL...NOT BEING A WINTER WEATHER FAN...I
LIKE THE WAY THINGS ARE TRENDING. NEVERTHELESS...WE HAVE A
POTENTIALLY SEVERE WEATHER EVENT AS WELL AS A FLOODING EVENT TO
FOCUS ON FIRST...SO WILL TAKE A WAIT AND SEE/CONSISTENCY APPROACH
TO THE FORECAST EARLY NEXT WEEK AND FOCUS MORE ON THE TASK AT
HAND.

BY MIDWEEK WE SHOULD SEE THE AXIS OF A LONG WAVE TROUGH SHIFT
ACROSS THE MISSISSIPPI RIVER VALLEY BY WEDNESDAY...ALL
PRECIPITATION SHOULD COME TO AN END. AND TEMPERATURES SHOULD TREND
WARMER.

SIRMON

&&

.AVIATION...
12Z TAF CYCLE

MAINLY IFR CEILINGS SHOULD PREVAIL FOR MUCH OF THE FORECAST PERIOD
WITH SOME BRIEF IMPROVEMENTS FROM TIME TO TIME. SHOWERS AND
THUNDERSTORMS WILL MOVE ACROSS THE FORECAST AREA FOR MUCH OF THE
PERIOD ESPECIALLY FROM THIS AFTERNOON THROUGH EARLY SUNDAY
MORNING. WINDS WILL BE LIGHT FROM THE SOUTH THIS MORNING BUT WILL
INCREASE THIS AFTERNOON AND BECOME GUSTY TONIGHT.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  46  47  28 / 100 100 100  40
MKL  75  50  50  28 / 100 100 100  50
JBR  66  39  41  24 / 100 100  80  20
TUP  77  60  60  34 / 100 100 100  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
     CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
     DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
     ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
     HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
     MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jan 12, 4:57 AM CST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
457 AM CST SAT JAN 12 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
457 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
THE MISSISSIPPI RIVER DELTA...GENERALLY WEST OF A LINE FROM
DYERSBURG TO MEMPHIS TO CLARKSDALE, MS. DAMAGING WINDS WILL BE
THE PREDOMINANT SEVERE WEATHER THREAT WITH A POTENTIAL FOR PERHAPS
A TORNADO.

ADDITIONALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FOR ALL OF THE MIDSOUTH FROM NOON TODAY
THROUGH NOON SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY RAIN MAY RESULT IN FLASH FLOODING SUNDAY. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH NOON SUNDAY.

MONDAY AND TUESDAY MORNINGS...RAIN COULD SWITCH OVER TO FREEZING
RAIN...SLEET OR SNOW OVER PORTIONS OF NORTHEAST ARKANSAS...WEST
TENNESSEE AND THE MISSOURI BOOTHEEL. HOWEVER...PRECIPITATION WILL
CHANGE BACK TO RAIN EACH DAY AS TEMPERATURES WARM. NO
ACCUMULATIONS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE SATURDAY AFTERNOON INTO
SATURDAY EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 10:23 PM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more37 hr
Jan 12, 10:17 AM CSTRiver Flood WarningMEGLafayette, Marshall, Union49 hr
Jan 12, 10:17 AM CSTRiver Flood WarningMEGCalhoun25 hr
Jan 12, 10:17 AM CSTRiver Flood WarningMEGMonroe7 days
Jan 12, 10:17 AM CSTRiver Flood WarningMEGMonroe5 days
Jan 12, 10:17 AM CSTRiver Flood WarningMEGLowndes, Monroe9 days
Jan 12, 3:42 PM CSTRiver Flood WarningMEGCalhoun20 hr

Nearby

River Flood Warnings in Mississippi, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.